메뉴 건너뛰기




Volumn 32, Issue 19, 1999, Pages 3649-3661

Exact solutions for the general nonstationary oscillator with a singular perturbation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0033553262     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/32/19/314     Document Type: Article
Times cited : (23)

References (46)
  • 43
    • 0003485730 scopus 로고
    • Gewöhnliche differentialgleichungen (Leipzig: Akademische Verlagsgesellschaft)
    • Kamke E 1959 Differentialgleichungen, Lösungsmethoden und Lösungen (Gewöhnliche differentialgleichungen) (Leipzig: Akademische Verlagsgesellschaft) vol 1
    • (1959) Differentialgleichungen, Lösungsmethoden und Lösungen , pp. 1
    • Kamke, E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.